# SDR BSYA2009004

- Difficulty date: January 15, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N9367Q
- Make and model: Beech 58
- Aircraft serial: TH192
- Aircraft time: 16,143 hours
- Engine: Cont IO520C
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

THE MANUAL NOSE GEAR DOWN AND LOCK MECHANICAL POINT WAS OUT OF ADJUSTMENT NOT SHOWING THE GEAR TO BE DOWN AND LOCKED.  AIRCRAFT LANDED SAFELY.  MAINTENANCE ADJUSTED MECHANICAL POINTER, OPS CHECKS GOOD.
